Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Discoloration in lower lip, reddishness during treatment. What is it and how to treat it?

I am a physiotherapist .My lower lip does not look uniform in color, there is small black patch inside and also some discoloration on inner side of lip ,outer side of lip is dark(normal color).There appears a kind of demarcation line between inner and outer surface.At times it used to appear slightly whitish too. One dermatologist says it is vitiligo while the other one says it is just hypopigmentation not vitiligo.I have tried Topinate and Picon and also pigmento tabs for three months.It looked better and more reddish during treatment days.Now it appears more reddish inside but not normal.Once I stopped the treatment after three months it appears almost the same. My dermatologist does not appear to be sure of prognosis .What is my diagnosis and what & how long should i take treatment?
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response is vitiligo lips.try melgain lotion apply it overnight and expose it in the sunlight for 10 minutes and wash it off and apply flutivate ointment after 2 hours.if ther e is no response go for microsurgery ie lip grafting
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor